Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 19, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 24, 2019, 12:19 AM CDT for McIntosh County, Okfuskee County, Okmulgee County, Oklahoma. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 24, 2019, 12:19 AM CDT (05:19 UTC)
- Expired
- Mar 24, 2019, 1:00 AM CDT
- In force
- 41 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties McIntosh County, OK, Okfuskee County, OK, Okmulgee County, OK
The radar
The Tulsa radar (KINX), 96 km from the middle of the area, began a volume at 05:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 5.3 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 630 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1289 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 247 m²/s²
- 0-3 km storm-relative helicity
- 317 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 8.9
The text
As transmitted.
479 WUUS54 KTSA 240519 SVRTSA OKC091-107-111-240600- /O.NEW.KTSA.SV.W.0019.190324T0519Z-190324T0600Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Tulsa OK 1219 AM CDT SUN MAR 24 2019 The National Weather Service in Tulsa has issued a * Severe Thunderstorm Warning for... Northwestern McIntosh County in southeastern Oklahoma... Southern Okmulgee County in northeastern Oklahoma... Southeastern Okfuskee County in east central Oklahoma... * Until 100 AM CDT. * At 1219 AM CDT, a severe thunderstorm was located near Clearview, moving east at 30 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. * Locations in or near the path include... Okemah... Henryetta... Morris... Dewar... Schulter... Grayson... Hoffman... Clearview... Pharoah... Bryant... This includes Interstate 40 in Oklahoma between mile markers 219 and 248. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3534 9632 3548 9633 3562 9581 3537 9578 TIME...MOT...LOC 0519Z 262DEG 25KT 3541 9623 HAIL...1.00IN WIND...<50MPH $$
3 follow-up statements
042 WWUS54 KTSA 240524 SVSTSA Severe Weather Statement National Weather Service Tulsa OK 1224 AM CDT SUN MAR 24 2019 OKC091-107-111-240600- /O.CON.KTSA.SV.W.0019.000000T0000Z-190324T0600Z/ McIntosh OK-Okmulgee OK-Okfuskee OK- 1224 AM CDT SUN MAR 24 2019 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR NORTHWESTERN MCINTOSH...SOUTHERN OKMULGEE AND SOUTHEASTERN OKFUSKEE COUNTIES... At 1224 AM CDT, a severe thunderstorm was located over Clearview, moving east at 30 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. Locations in or near the path include... Henryetta... Morris... Dewar... Schulter... Grayson... Hoffman... Clearview... Pharoah... Bryant... This includes Interstate 40 in Oklahoma between mile markers 222 and 248. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3536 9625 3547 9628 3562 9581 3537 9578 TIME...MOT...LOC 0524Z 262DEG 25KT 3542 9618 HAIL...1.00IN WIND...<50MPH $$
771 WWUS54 KTSA 240542 SVSTSA Severe Weather Statement National Weather Service Tulsa OK 1242 AM CDT SUN MAR 24 2019 OKC091-107-111-240600- /O.CON.KTSA.SV.W.0019.000000T0000Z-190324T0600Z/ McIntosh OK-Okmulgee OK-Okfuskee OK- 1242 AM CDT SUN MAR 24 2019 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR NORTHWESTERN MCINTOSH...SOUTHEASTERN OKMULGEE AND SOUTHEASTERN OKFUSKEE COUNTIES... At 1242 AM CDT, a severe thunderstorm was located 3 miles southwest of Henryetta, moving east at 35 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. Locations in or near the path include... Henryetta... Dewar... Schulter... Grayson... Hoffman... Clearview... Pharoah... Bryant... This includes Interstate 40 in Oklahoma between mile markers 227 and 249. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3540 9626 3557 9580 3537 9578 3536 9625 TIME...MOT...LOC 0542Z 258DEG 29KT 3541 9602 HAIL...1.00IN WIND...<50MPH $$
125
WWUS54 KTSA 240555
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1255 AM CDT SUN MAR 24 2019
OKC091-107-111-240604-
/O.EXP.KTSA.SV.W.0019.000000T0000Z-190324T0600Z/
McIntosh OK-Okmulgee OK-Okfuskee OK-
1255 AM CDT SUN MAR 24 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MCINTOSH...
SOUTHEASTERN OKMULGEE AND SOUTHEASTERN OKFUSKEE COUNTIES WILL EXPIRE
AT 100 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However small hail
and heavy rain are still likely with this thunderstorm.
LAT...LON 3540 9626 3557 9580 3537 9578 3536 9625
TIME...MOT...LOC 0554Z 262DEG 25KT 3542 9593
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 11:41 PM CDT, 38 minutes earlier.
Area forecast discussion, Mar 23, 11:41 PM CDT, 38 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1141 PM CDT Sat Mar 23 2019 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Scattered showers/thunderstorms will continue to track east across eastern OK and northwest AR through about 09Z. Expect MVFR cigs to persist through the night. Weak cold front will move through the region tomorrow afternoon, with additional scattered convection possible for the northwest AR sites primarily after 21Z. && .PREV DISCUSSION... /Issued 909 PM CDT Sat Mar 23 2019/ DISCUSSION... The 2 initial afternoon storms that developed over central OK and dropped big hail earlier continue into east central and northeast OK this evening, albeit elevated now as cool stable air remains in place over the region. Some isolated marginally severe hail still remains possible with these 2 storms, but a gradual weakening trend is expected. Other development along a boundary over central OK will move across the region tonight per latest hi-res guidance, but this activity should remain sub-severe for the most part. Going forecast has the higher PoP axis where the convection is, so it is in good shape. Lacy PREV DISCUSSION... /Issued 613 PM CDT Sat Mar 23 2019/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Scattered showers will impact the western Arkansas TAF sites into the evening before shifting east of the region. Additional isolated showers/thunderstorms may move into parts of eastern OK after 01-02Z, and possibly into western Arkansas after 04-05Z. Expect mainly MVFR cigs with some IFR conditions possible near heavier storms. A cold front will move through later Sunday morning and into the afternoon, with cigs improving later in the day. PREV DISCUSSION... /Issued 414 PM CDT Sat Mar 23 2019/ DISCUSSION... A low pressure system was positioned across Northern Kansas/Southern Nebraska this afternoon with a frontal boundary stretching from the surface low southward through Central Kansas and Central Oklahoma and into Central/Southwestern Texas. East of the boundary...showers and thunderstorms were ongoing across much of Eastern Oklahoma and Northwest Arkansas...moving east and northeast. Latest meso-analysis indicates elevated instability dropping off the further east these storms get and thus...thunder potential looks to become more isolated as the this activity moves into Northwest Arkansas. Some small hail and brief locally heavy rainfall could be possible with the ongoing activity. To the west...along and near the surface boundary in Central Oklahoma...cloud cover has begun to scatter out with temperatures warming into the upper 60s/low 70s and dewpoints in the mid/upper 50s. Within this corridor a surface based instability axis had developed. This axis is forecast to be the focus for additional thunderstorm development late this afternoon and push into parts of Eastern Oklahoma into the evening hours. There appears to be a window of opportunity for these additional storms to become strong to severe with large hail and also a locally damaging wind threat possible. Thus...a severe thunderstorm watch has been issued through 10 pm for most counties along and west of Highway 75 in Northeast Oklahoma. The question will be how far east these storms get with the rain cooled air in place over the CWA. Showers and thunderstorms look to spread across Eastern Oklahoma and Northwest Arkansas this evening...though look to weaken the further eastward they get away from the surface boundary and into the rain cooled air overnight. The greater potential looks to be mainly south of Interstate 44 and north of a McAlester to Fort Smith line through this evening. Additional scattered rain showers and more of an isolated thunderstorm potential will remain possible across the CWA overnight as the frontal boundary begins to shift eastward in response to the upper low continuing to lift across the Central Plains. The cold front is progged to push into Northeast Okalhoma Sunday morning and across the CWA through the day...exiting Southeast Oklahoma by late evening. Rain chances along with isolated thunderstorm potential will continue Sunday morning. By Sunday afternoon/evening...an increase in thunderstorm chances become possible across Southeast Oklahoma and Western Arkansas ahead of the front as surface instability looks to strengthen again. A few strong to severe storms will again be possible over these locations into the evening hours and look to weaken overnight as the boundary exits the region. In the wake of the departing cold front...a ridge of high pressure is forecast to set up over the Plains with a return of southerly winds Wednesday. These winds look to increase Thursday with a return of high temps in the upper 60s/lower 70s ahead of the next low pressure system looking to move into the Plains. Shower and thunderstorm chances become possible again late in the week into the start of next weekend as this system moves through the region. && .PRELIMINARY POINT TEMPS/POPS... TUL 54 72 45 62 / 70 40 10 0 FSM 54 72 48 63 / 70 50 50 10 MLC 57 74 47 65 / 60 50 30 0 BVO 50 68 44 59 / 40 20 10 10 FYV 52 68 44 56 / 70 50 30 10 BYV 53 66 46 54 / 70 50 30 10 MKO 54 72 45 61 / 70 40 10 0 MIO 54 68 45 57 / 60 40 10 10 F10 54 72 45 63 / 70 40 10 0 HHW 58 74 50 68 / 50 50 60 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION.....18
Hazardous weather outlook, Mar 23, 9:29 PM CDT, 2 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
929 PM CDT Sat Mar 23 2019
ARZ001-002-010-011-019-020-029-OKZ049-053>076-241045-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
929 PM CDT Sat Mar 23 2019
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Tonight.
SEVERE THUNDERSTORM.
RISK...Elevated.
AREA...South of highway 412 and west of highway 75.
ONSET...Ongoing...ending by midnight.
HEAVY RAIN.
RISK...Limited.
AREA...Eastern Oklahoma.
ONSET...Ongoing.
DISCUSSION...
There is an elevated risk of severe thunderstorms during the
evening hours, thru about midnight, across portions of eastern
Oklahoma. Large hail to quarter size is the main threat. The area at
greatest risk is south of highway 412 and west of highway 75 in east
central and northeast Oklahoma.
Scattered elevated storms are expected thru the night across eastern
Oklahoma. The severe hail threat is expected to trend lower with
time however. Locally heavy rainfall is also possible with the
storms, and could cause some brief minor flooding.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Thunderstorm Potential.
MONDAY and TUESDAY...No Hazards.
WEDNESDAY...Very High Fire Weather Potential...High Wind Potential.
THURSDAY...Thunderstorm and High Fire Weather Potential...High Wind Potential.
FRIDAY...Thunderstorm Potential.
EXTENDED DISCUSSION...
Thunderstorm chances will continue on Sunday as a cold front moves
through the region during the day. The strongest storms are most
likely from northwest Arkansas through southeast Oklahoma and
points further east during the afternoon hours. After a quiet
period of weather early next week, the weather pattern become more
unsettled for late next week. Strong southerly winds are likely
for several days which will raise fire weather concerns. Also,
increasing moisture and an approaching storm system will increase
thunderstorm chances toward the end of the week.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, Mar 23, 9:13 PM CDT, 3 hours 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
913 PM CDT SAT MAR 23 2019
OKZ066-240300-
Okmulgee OK-
913 PM CDT SAT MAR 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OKMULGEE COUNTY UNTIL
1000 PM CDT...
At 913 PM CDT, a strong thunderstorm was located over Okmulgee State
Park, moving east at 25 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Okmulgee... Morris...
Bald Hill... Preston...
Okmulgee State Park... Eram...
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southeastern, northeastern and east central Oklahoma.
LAT...LON 3583 9578 3577 9576 3573 9577 3572 9575
3556 9572 3552 9609 3555 9609 3555 9613
3569 9616
TIME...MOT...LOC 0213Z 251DEG 22KT 3561 9607Special weather statement, Mar 23, 9:14 PM CDT, 3 hours 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
914 PM CDT SAT MAR 23 2019
OKZ061-067-240300-
Rogers OK-Wagoner OK-
914 PM CDT SAT MAR 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ROGERS AND NORTHERN
WAGONER COUNTIES UNTIL 1000 PM CDT...
At 914 PM CDT, a strong thunderstorm was located near Oneta, moving
northeast at 25 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Broken Arrow... Coweta...
Inola... Oneta...
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northeastern Oklahoma.
LAT...LON 3625 9552 3616 9544 3608 9544 3607 9536
3604 9533 3591 9572 3602 9576 3605 9576
TIME...MOT...LOC 0214Z 238DEG 23KT 3598 9570Local storm report, Mar 23, 9:35 PM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
935 PM CDT SAT MAR 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM HAIL OKMULGEE 35.62N 95.96W
03/23/2019 E1.00 INCH OKMULGEE OK TRAINED SPOTTER
&&
LACYSpecial weather statement, Mar 23, 9:55 PM CDT, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Tulsa OK
955 PM CDT SAT MAR 23 2019
OKZ064-066-240345-
Okmulgee OK-Creek OK-
955 PM CDT SAT MAR 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CREEK AND
NORTHWESTERN OKMULGEE COUNTIES UNTIL 1045 PM CDT...
At 955 PM CDT, a strong thunderstorm was located 4 miles southwest of
Slick, moving northeast at 30 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Beggs... Mounds...
Kellyville... Slick...
Liberty...
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northeastern Oklahoma.
LAT...LON 3578 9642 3600 9615 3588 9603 3586 9603
3586 9601 3578 9593 3568 9636
TIME...MOT...LOC 0255Z 239DEG 27KT 3575 9634Special weather statement, Mar 23, 11:53 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1153 PM CDT SAT MAR 23 2019
OKZ065-066-240545-
Okmulgee OK-Okfuskee OK-
1153 PM CDT SAT MAR 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OKMULGEE AND CENTRAL
OKFUSKEE COUNTIES UNTIL 1245 AM CDT...
At 1153 PM CDT, a strong thunderstorm was located 4 miles north of
Cromwell, moving east at 35 mph.
Dime size hail will be possible with this storm.
Locations in or near the path include...
Okemah... Henryetta...
Weleetka... Bearden...
Castle... Clearview...
Okmulgee State Park... Pharoah...
Bryant...
This includes Interstate 40 in Oklahoma between mile markers 212 and
237.
LAT...LON 3546 9655 3562 9606 3538 9596 3538 9598
3537 9598 3529 9643 3529 9644 3546 9644
3546 9647 3545 9649 3544 9648 3543 9650
3543 9652
TIME...MOT...LOC 0453Z 253DEG 31KT 3540 9643Special weather statement, Mar 23, 11:54 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1154 PM CDT SAT MAR 23 2019
OKZ060-061-240530-
Tulsa OK-Rogers OK-
1154 PM CDT SAT MAR 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS AND EAST
CENTRAL TULSA COUNTIES UNTIL 1230 AM CDT...
At 1154 PM CDT, a strong thunderstorm was located over Tulsa, moving
east at 35 mph.
Pea to dime size hail will be possible with this storm.
Locations in or near the path include...
Tulsa... Claremore...
Catoosa... Verdigris...
Tulsa International Airport...
This includes Interstate 44 between mile markers 227 and 248.
LAT...LON 3620 9553 3616 9570 3616 9576 3615 9576
3610 9596 3618 9600 3632 9562
TIME...MOT...LOC 0454Z 250DEG 29KT 3615 9593The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 7:31 PM CDT | Special Weather Statement | TSA | Creek | 44 min |
| Mar 23, 7:50 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 40 min |
| Mar 23, 7:55 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa | 50 min |
| Mar 23, 8:00 PM CDT | Special Weather Statement | TSA | Tulsa | 45 min |
| Mar 23, 8:27 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 48 min |
| Mar 23, 8:36 PM CDT | Severe Thunderstorm Warning | TSA | Tulsa, Wagoner | 39 min |
| Mar 23, 9:13 PM CDT | Special Weather Statement | TSA | Okmulgee | 47 min |
| Mar 23, 9:14 PM CDT | Special Weather Statement | TSA | Wagoner | 46 min |
| Mar 23, 9:35 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Wagoner | 40 min |
| Mar 23, 9:55 PM CDT | Special Weather Statement | TSA | Creek | 50 min |
| Mar 23, 11:53 PM CDT | Special Weather Statement | TSA | Okfuskee | 52 min |
| Mar 23, 11:54 PM CDT | Special Weather Statement | TSA | Tulsa | 36 min |
| Mar 24, 12:57 AM CDT | Special Weather Statement | TSA | McIntosh | 33 min |
| Mar 24, 3:53 PM CDT | Special Weather Statement | TSA | Adair | 37 min |
| Mar 24, 4:40 PM CDT | Special Weather Statement | TSA | Haskell | 35 min |
| Mar 24, 5:10 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 50 min |
| Mar 24, 5:14 PM CDT | Special Weather Statement | TSA | Haskell | 31 min |
| Mar 24, 5:30 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore | 30 min |
| Mar 24, 5:38 PM CDT | Special Weather Statement | TSA | Sequoyah | 37 min |
| Mar 24, 5:47 PM CDT | Special Weather Statement | TSA | Latimer | 28 min |
| Mar 24, 5:53 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore | 52 min |
| Mar 24, 6:02 PM CDT | Special Weather Statement | TSA | Pushmataha | 28 min |
| Mar 24, 6:04 PM CDT | Special Weather Statement | TSA | Pushmataha | 26 min |
| Mar 24, 6:13 PM CDT | Special Weather Statement | TSA | Latimer | 32 min |
| Mar 24, 6:16 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 44 min |
| Mar 24, 6:26 PM CDT | Special Weather Statement | TSA | Pushmataha | 34 min |
| Mar 24, 6:28 PM CDT | Special Weather Statement | TSA | Pushmataha | 32 min |
| Mar 24, 6:36 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 39 min |
| Mar 24, 6:39 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 51 min |
| Mar 24, 6:42 PM CDT | Special Weather Statement | TSA | Choctaw | 33 min |
| Mar 24, 6:44 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 46 min |
| Mar 24, 6:51 PM CDT | Special Weather Statement | TSA | LeFlore | 24 min |
| Mar 24, 6:59 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 46 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.